| Model Number |
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
06/11/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by legal team, approximately one month post initial tha, this female patient had a revision due to infection.No additional information available.
Additional Manufacturer Narrative
Concomitant medical products: cocr fem head 32mm +7 offset 12/14 (cat# 142-32-07 / serial# (b)(4) ) additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
As reported by legal team, approximately one month post initial tha, this female patient had a revision due to infection.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.